# SDR AU510002133

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Gippld GA8
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Faulty
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUNAWAY ELEVATOR TRIM SYSTEM. AIRCRAFT IS FOREIGN REGISTERED. (CASA NR 510002133)
